# SDR J7SA2021102600299

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 8,845 hours, 5,877 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENTRAL RUDDER FAIL CAS ON SHORT FINAL IN HEAVY CROSS WIND CONDITIONS. DURING POST FLIGHT, FOUND VENTRAL RUDDER FULLY DEFLECTED AND FROZE TO THE LEFT. PERFORMED VISUAL INSPECTION OF AIRCRAFT, NO DAMAGE NOTED. TROUBLESHOT IAW  FIM 22-11-00. PERFORMED VENTRAL RUDDER SERVICE OPERATIONAL CHECK THREE TIMES AS DIRECTED BY FIM IAW AMM 27-26-01. NO FAULTS FOUND. INSPECTED VENTRAL RUDDER SURFACE DRIVE MECHANISM, LINKAGE CABLES, AND STOPS—NO DEFECTS NOTED. VENTRAL RUDDER SURFACE OPS CHECK GOOD IAW AMM 27-26-01. PERFORMED CMC DOWNLOAD FOR FURTHER REVIEW.
